# SDR GTIA012013

- Difficulty date: November 1, 2001
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Condition: Unserviceable
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT ENGINE, FORWARD LOWER VIBRATION ISOLATOR HAS MISMATCHED ROTATION MARKS.  REMOVED VIBRATION ISOLATOR.  INSTALLED O/H, RT ENGINE FORWARD LOWER VIBRATOR ISOLATOR IAW MM MD80 71-20-02.  (M)
